Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4383
Title: Periodic Points of Small Periods of mappings of B-Spaces
Authors: Tominaga, A.
Issue Date: 1997
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: A. Tominaga, "Periodic Points of Small Periods of mappings of B-Spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 29 (1997), pp. 93-97.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
29 (1997)
Abstract: 
B-spaces are a class of uniquely arcwise connected generalized continua, containing trees. In this paper, it is shown that
a main result obtained by several authors for eaistence of periodic
points of small periods of mappings of trees is also true for B
spaces.
Type: Article
URI: http://hdl.handle.net/10077/4383
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.29 (1997)

Files in This Item:
File Description SizeFormat
TominagaRendMat29.pdf163.6 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

837
Last Week
11
Last month
checked on Jun 15, 2021

Download(s) 20

264
checked on Jun 15, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.